MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: W/ VERTAPLEX; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: W/ VERTAPLEX; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0605687000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded.
 
Event or Problem Description
It was reported by the physician that there was dissatisfaction with the visualization of the cement during the procedure.It was further reported that the cement leaked into the anterior portion of the vertebral body.There were no adverse consequences to the patient and the procedure was completed successfully.

Brand Name
AUTOPLEX SYSTEM: W/ VERTAPLEX
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8261210
Report Number0001811755-2019-00158
Device Sequence Number10805065
Product Code JDZ
UDI-Device Identifier37613154687160
UDI-Public37613154687160
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0605687000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1